# SDR USAA2012012700014

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 30,462 hours, 20,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4779
- Condition: Inoperative
- Location: Cabin
- Part time: 28,607 hours, 13,203 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT 8 & 10 LEFT & 10 RIGHT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK MID CABIN RIGHT PER AMM 33-51-38-400-001.
